MAUDE Adverse Event Report: TELEFLEX MEDICAL STRYKER REELX STT 5.5MM ANCHOR; FASTENER, FIXATION, NONDEGRAD

TELEFLEX MEDICAL STRYKER REELX STT 5.5MM ANCHOR; FASTENER, FIXATION, NONDEGRAD
Model Number 3910-600-060
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).No issues or discrepancies were found in the device history record of product code 3910-600-060/batch 74a2000769 that can be related to the failure mode reported by the customer.As part of this investigation the sterilization department and the nadc department were reached out, no damages were reported from the sterilizer nor the distribution center for the lot in question.The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
We recently received a pkg.Reelx stt 5.5mm knotless suture anchor as a complaint.The reported complaint states: during procedure, the tip of the anchor gave way.There was no delay for the patient and no additional intervention.The tip of the anchor broke but the fragments were not recovered.The procedure was completed without a hitch after changing the equipment.

Brand Name
STRYKER REELX STT 5.5MM ANCHOR
Common Device Name
FASTENER, FIXATION, NONDEGRAD
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11655781
Report Number3004365956-2021-00157
Device Sequence Number3520423
Product Code MBI
UDI-Device Identifier07613252017578
UDI-Public07613252017578
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K090530
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2022
Device Model Number3910-600-060
Device Catalogue Number3910-600-060
Device Lot Number74A2000769
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2021
Initial Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1